MathSciNet Relay Station
MathSciNet bibliographic data
MR2597466 (2011a:34179) 34K20 (34K45)
Federson, Márcia; Schwabik, Štefan A new approach to impulsive retarded differential equations: stability results. Funct. Differ. Equ. 16 (2009), no. 4, 583–607.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement